Plane partitions V: The TSSCPP conjecture

Research output: Contribution to journalArticle

53 Scopus citations

Abstract

This paper is devoted to proving the conjecture by Mills, Robbins, and Rumsey that the number of totally symmetric, self-complementary plane partitions in [1, 2n]3 is given by Πi=0n-1 (3i+1)!/(n+i)!.

Original languageEnglish (US)
Pages (from-to)28-39
Number of pages12
JournalJournal of Combinatorial Theory, Series A
Volume66
Issue number1
DOIs
StatePublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Plane partitions V: The TSSCPP conjecture'. Together they form a unique fingerprint.

  • Cite this